# SDR AU960882

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Eng,Bleed Air Sy
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K, E

## Discrepancy

(AUS) RH ENGINE FIRE WARNING SYSTEM ACTIVATED - INVESTIGATION COULD  FIND NO FAULTS EXCEPT FOR A FEW MINOR LEAKS FROM THE BLEED AIR DUCTS WHICH MAY OR MAY NOT HAVE CAUSED THE FIRE WARNING
